# SDR CA131009009

- Difficulty date: September 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 25,525 hours
- Engine: Ge GE90115B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 30 MINUTES BEFORE ARRIVAL THE CREW REPORTED THERE WAS AN ELECTRICAL ODOR IN THE CABIN FOR BRIEF DURATION.  ON ARRIVAL THE CREW REPORTED NO FURTHER OCCURRENCE AFTER THE INITIAL REPORT OF THE ELECTRICAL ODOR IN THE CABIN. THEY DID REQUEST A PRIORITY CLEARANCE FOR ARRIVAL WITH ATC, BUT DID NOT DECLARE ANY EMERGENCY  RESOLUTION: DETAILED WIRING INSPECTION C/O IAW AMM CHAPTER 20-60-03 AROUND L2 GALLEY, LAV 2A-1L, UPPER L2 CEILING EQUIPMENT AREA AND PASSENGER CEILING EQUIPMENT AREAS.  NO OBVIOUS WIRING AND ELECTRICAL SMELL FOUND.  APU RUN FOR 4 HRS, CABIN ALL TEST C/O VIS CSCP, NFF, NO ODOR FOUND.  HOWEVER, FEW DEFECTIVE WERE FOUND AROUND L2 GALLEY: 1, LOOSE/SMALL PIECES OF FOOD ON OVEN FANS, 2, SMALL PIECE OF PLASTIC BAGS FOUND ON HOT PLATE AT COMBI, MAKER 7611,  AND 3, DOME LIGHT BURNED AT LAV 2A-1L. MAINTENANCE  ACTION C/O: CLEAN ALL THREE OVEN FANS.  REMOVED FOB ON COFFEEMAKER AND RE-LAMP LAV 2A-1L DOME LIGHT AND CLEAN SOCKET.  NO FURTHER DEFECTIVE FOUND. ACFT SERVICEABLE AT THIS TIME.
